# SDR COMA0560225

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 14,814 hours, 12,427 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 406
- Condition: Faulty
- Location: Stall Warning
- Part time: 14,800 hours, 12,413 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT DURING TAKEOFF ROLL RECEIVED A STALL FAIL CAUTION MESSAGE, AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE STALL PROTECTION COMPUTER.
